Home Sex & Relationships
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Options

Is this normal?

Hey everyone! So I already posted about this but long story short my bf got some pre-cum on fingers and fingered me and I was on the last day of my period and although the chances were very small I took a norlevo just to be sure. Now 5 days after the pill (6 after the incident) I experienced some light pink spotting, after having a mild discomfort in the area for almost 2 days and after being bloated. I'm not very sure if this is normal or if it means that the pill worked/ didn't work. (I got very scared because I heard about implantation cramps with the same kind of spotting at around 6-12 days after conception and I'm very anxious but this is all happening before my ovulation this month because the incident was on my last they of period so I don't know anymore). Any advice please?   

Comments

  • Options
    DandelionDandelion Posts: 1,911 Extreme Poster
    I think some light spotting is to be expected when you’ve taken the morning after pill, but obviously I’m not a medical professional lol. If you’re concerned at all you could contact you’re GP even for a phone appointment just so you could explain the situation and get some advice x
    The steps you take don’t need to be big, they just need to take you in the right direction. 
  • Options
    independent_independent_ Community Champion Posts: 8,678 Legendary Poster
    Hey,

    The emergency contraceptive pill can really mess up your cycle, probably because it's hormones your body isnt used to. It can definitely cause spotting and can even make your next period come later than normal which I know is worrying but is totally normal. Hormones can do funny things to the body. 

    I hope you find this reassuring. 
    “Sometimes the people around you won’t understand your journey. They don’t need to, it’s not for them.”
  • Options
    confusionnconfusionn Posts: 4 Newbie
    Hello! Thank you! I know that the pill can mess up the periods and even cause spotting but I was wondering if it is normal to appear during this time or if it means anything, especially because I had my period a week ago and I technically didn't ovulate yet. 
Sign In or Register to comment.